# SDR 2014F00097

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N656Z
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600656
- Aircraft time: 3,108 hours, 2,364 cycles
- Engine: Pwa PW535A
- Engine time: 3,083 hours, 2,339 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Strip
- Condition: Chafed
- Location: Fan Case
- Part time: 3,083 hours, 2,339 cycles
- Component: Fan Case, Pwc
- Component part number: 305380301
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN CASE ABRAIDABLE WEAR STRIP ON LT AND RT ENGINE WORN BEYOND LIMITS AT SEVERAL POINTS AROUND THE CIRCUMFERENCE.  BOTH ENGINES SHOWED GREATEST WEAR AT 9 AND 2 POSITIONS. THE WEAR IS TAKING PLACE AT THE MID POINT OF THE N1 ON THE ABRAIDABLE MATERIAL.
